# SDR USAABB01007

- Difficulty date: January 26, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Engine: Ge CF680C2B2
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 21SN04333
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 192 - SHORTLY AFTER TAKEOFF, CREW RECEIVED THE EICAS MESSAGE ''R ENG FUEL FILTER.''  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FUEL FILTER AN FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  (M)
